# SDR AALA20170524009

- Difficulty date: May 24, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 49,497 hours, 20,067 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 144 KNOTS, DUE TO AN UNCOMMANDED YAW.  ACCOMPLISHED INSPECTION OF RUDDER, PEDALS, STEERING, BRAKES, LANDING GEAR, WHEELS AND THRUST REVERSER.  OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
